Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 734387, 5 pages
Research Article

Geometric Nonlinear Analysis of Self-Anchored Cable-Stayed Suspension Bridges

1Bridge Engineering Research Institute, Dalian University of Technology, Dalian 116085, China
2Research Center for Numerical Tests on Material Failure, Dalian University, Dalian 116622, China

Received 5 August 2013; Accepted 9 September 2013

Academic Editors: J. Mander, L. Qu, and İ. B. Topçu

Copyright © 2013 Wang Hui-Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • B. Asgari, S. A. Osman, and A. Adnan, “A New Multiconstraint Method for Determining the Optimal Cable Stresses in Cable-Stayed Bridges,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Paolo Lonetti, and Arturo Pascuzzo, “A numerical study on the structural integrity of self-anchored cable-stayed suspension bridges,” Frattura ed Integrita Strutturale, vol. 10, no. 38, pp. 359–376, 2016. View at Publisher · View at Google Scholar